# SDR YENA200912113171

- Difficulty date: December 13, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N298JB
- Make and model: Emb ERJ 190-200 IGW
- Aircraft serial: 19000249
- Aircraft time: 2,304 hours, 1,367 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 19055782401
- Condition: Damaged
- Location: Ac Bay
- Part time: 2,304 hours, 1,367 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT JB337 IAD-MCO UPON REACHING CRUISE ALTITUDE FL 360, CABIN ALTITUDE CONTINUED TO INCREASE INITIATED DESCENT TO FL 320 AN CABIN ALTITUDE DESCENDED TO NORMAL RANGE.  MAX CABIN ALTITUDE NOTED WAS 8900 FT.  MX TROUBLESHOT TO RT PACK OUTLET DUCT DAMAGE ON FLANGE AREA FOR RAM AIR EMERGENCY CHECK VALVE.  REMOVED AND REPLACED RT PACK OUTLET DUCT IAW AMM 21-51-21, OPS AND LEAK CHECK PERFORMED PRESSURIZATION CHECK PER AMM 21-31-00, CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
